Common Fixed Point Theorem in Complex Valued $b$-Metric Space for Rational Contractions
A. Azam, B. Fisher and M. Khan, Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization, Vol.32, no.3 PP.243-253, 2011.
AA. Mukheimer, Some common fixed point theorems in complex valued b-metric spaces, The Scientific World Journal, Vol.2014(2014), Article ID 587825, 6 pages, http://dx.doi.org/10.1155/2014/587825.
B. Fisher, M.S. Khan, Fixed points, common fixed points and constant mappings, Studia Sci. Math. Hungar.11 (1978) 467-470.
B.K. Dass, S. Gupta, An extension of Banach contraction principle through rational expressions, Indian J. Pure Appl. Math. 6(1975), 1455-1458.
D.S. Jaggi, Some unique fixed point theorems, Indian J. Pure Appl. Math. 8 (1977), 223-230.
F. Rouzkard and M. Imdad, Some common fixed point theorems on complex valued metric spaces, Computers and Mathematics with Applications, Vol.64, no. 6, 1866-1874, 2012.
I.A. Bakhtin, The contraction principle in quasimetric spaces, Funct. Anal. 30 (1989), 26-37.
J. Roshan, V. Parvanch, S. Sedghi, N. Shobkolaci, W. Shatanawi, Common fixed points of almost generalized $(psi,phi)_s$-contractive mappings in ordered b-metric spaces, Fixed Point Theory and Applications, (2013), 2013:159.
K.P.R. Rao, P.R Swamy, J.R. Prasad, A common fixed point theorem in complex valued b-metric spaces, Bulletin of Mathematics and Statistics Research, Vol. 1, Issue 1, 2013.
M. Ozturkon, M. Basarr, Some common fixed point theorems with rational expressions on cone metric spaces over a Banach algebra, Hacettepe Journal of Mathematics and statistics, 41(2)(2012), 211-222.
M. Arshad, E. Karapinar, J. Ahmad, Some Unique Fixed Point Theorems for Rational Contractions in Partially ordered Metric Spaces, Journal of Inequalities and Applications 2013, 2013:248, doi:10.1186/1029-242X-2013-248.
R. Uthayakumar and G.A. Prabakar, Common fixed point theorem in cone metric space for rational contractions, International Journal of Analysis and Applications, Vol.3, No.2 (2013), 112-118.
S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrals, Fundamenta Mathematicae 3(1922), 133-181.
S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Univ. Modena.46(1998) 263-276.
S. Datta, S. Ali, A common fixed point theorem under contractive condition in complex valued metric spaces, International Journal of Advanced Scientific and Technical Research, 6 (2) (2012), 467-475.
S. Bhatt, S. Chaukiyal, R.Dimri, Common fixed point of mappings satisfying rational inequality in complex valued metric spaces, International Journal of Pure and Applied Mathematics, 73 (2) (2011), 159-164.
W. Sintunavarat,P. Kumam, Generalized common fixed point theorems in complex valued metric spaces and applications, Journal of Inequalities and Applications, (2012) 2012:84.
W. Sintunavarat, Y.J. Cho, P. Kumam, Urysohn integral equations approach by common fixed point in complex valued metric spaces, Adv. Differ. Equ. 2013,49(2013).
eISSN 0975-5748; pISSN 0974-875X